# SDR 99ZZZX2925

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20J
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Truss
- Part number: 54001503
- Condition: Worn
- Location: Nlg
- Part time: 3,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CURING NLG INSPECTION, FOUND STEERING TRUSS BOLT HOLES ELONGATED WHERE OVERCENTER LINK BOLTS ONTO TRUSS; MFG SPECS FOR ALLOWABLE WEAR AT THIS LOCATION IS .375 INCH - .379 INCH.  MEASURED WEAR WAS .392 INCH.  REPLACED TRUSS WITH SERVICEABLE UNIT.  SUSPECT WEAR WAS FROM THE BOLT BEING LOOSE.
